×

zbMATH — the first resource for mathematics

On the nonexistence of uniform homeomorphisms between \(L^ p\)-spaces. (English) Zbl 0196.14002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lindenstrauss, L., On nonlinear projections in Banach spaces. Michigan Mathematical Journal,11, 263–287 (1964). · Zbl 0195.42803 · doi:10.1307/mmj/1028999141
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.